Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What is the cause of palpitations post normal results for ECG, ETT, USG of kidney and prostrate ?

Dear, I had left chest pain . I have done following test for this three month ago. 1. ecg(3 times) result-normal 2. echocardiogram result -normal 3. ett(treadmil test) rsult-normal; 4. serum creatanine 1.26 5. rbs 3.88 6. urine rme result normal 7. usg of kidney and postrate result normal doctor . said me you have no heart related problem . I have no chest pain at this moment. but i am felling my hear beat on my chest during rest even some time i can count . my pulse rate 60 bpm. I have compared with three guys using statiscope . but heart bit sound is ok. is it problem? i am worried about this . how can i do at this moment.
Asked On : Thu, 8 Mar 2012
Answers:  3 Views:  372
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Heart rate and investigations which you have mentioned state that your heart is in normal condition at present . Repeat ECG s in normal range is good sign .Anxiety must be the reason for this nature of complaints , however if things keep on repearting , do consider holter monitoring for 24 to 48 hours as essential tests .

Besides this Thyroid function test is also you should do , som times thyroid diseases also present with similar complaints esp increase levels of thyroid hormones .
Answered: Tue, 3 Apr 2012
I find this answer helpful
Cardiologist, Interventional Dr. (Prof.) Subroto Mandal's  Response
hello n welcome to HCM ...
in my view u have a healthy HEART but anxious mind. anybody can feel his heart beat whenever they are sleeping specially if the person is THIN built, not necessary to have a heart disease.
so, once ur all tests are normal, DONT WORRY BE HAPPY ...
wish u a HEALTHY Heart ...
Answered: Fri, 23 Mar 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to H.C.M.Forum. you had hyper acidity symptoms, reffered to chest. now you are feeling the same as heart sounds, as it is in sub clinical level. cause might be some one in your family is suffering with heart disease, or suffered. you need to use PPI, antacid gel, under the supervision of a gastro enterologist. you eat more curd in food. avoid chillies, spices, fatty foods, junkfoods, and sour foods, and juices. ensuring 1oo% relief. thank you.
Answered: Thu, 8 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor